On Invariant Approximations in Modular Spaces

  • Nadia Jasim Mohammed Department of Mathematic, College of Education for Pure Sciences, Ibn Al-Haitham, University of Baghdad, Iraq
  • Salwa Salman Abed Department of Mathematic, College of Education for Pure Sciences, Ibn Al-Haitham, University of Baghdad, Iraq
Keywords: Banach operator pair, best approximation, fixed point, modular space, non-expansive mappings

Abstract

     This article is devoted to presenting results on invariant approximations over a non-star-shsped weakly compact subset of a complete modular space by introduced a new notion called S-star-shaped with center f:  if   be a mapping and , . Then the existence of common invariant best approximation is proved for Banach operator pair of mappings by combined the hypotheses with Opial’s condition or demi-closeness condition

Published
2021-09-30
How to Cite
Mohammed, N. J., & Abed, S. S. (2021). On Invariant Approximations in Modular Spaces. Iraqi Journal of Science, 62(9), 3097-3101. https://doi.org/10.24996/ijs.2021.62.9.25
Section
Mathematics